Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 54, NWS Cleveland, OH

August 11, 2016Hancock County, Seneca County, Wyandot County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 11, 2016, 3:56 PM EDT for Hancock County, Seneca County, Wyandot County, Ohio. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2016, 3:56 PM EDT (19:56 UTC)
Expired
Aug 11, 2016, 4:45 PM EDT
In force
49 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, OH, Seneca County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 147 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2016-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2016-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1441 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

230 
WUUS51 KCLE 111956
SVRCLE
OHC063-147-175-112045-
/O.NEW.KCLE.SV.W.0054.160811T1956Z-160811T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
356 PM EDT THU AUG 11 2016

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WYANDOT COUNTY IN NORTHWESTERN OHIO...
  HANCOCK COUNTY IN NORTHWESTERN OHIO...
  WESTERN SENECA COUNTY IN NORTHWESTERN OHIO...

* UNTIL 445 PM EDT

* AT 356 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FINDLAY...
  MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FINDLAY...FOSTORIA...NORTH BALTIMORE...MCCOMB...ARLINGTON...
  ARCADIA...RAWSON...VANLUE...VAN BUREN...NEW RIEGEL...CAREY...
  BLOOMDALE...MOUNT BLANCHARD...BENTON RIDGE...JENERA AND BAIRDSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4114 8383 4117 8369 4117 8342 4123 8342
      4124 8337 4092 8324 4088 8381
TIME...MOT...LOC 1956Z 254DEG 19KT 4102 8368 

HAIL...0.75IN
WIND...60MPH
 
$$

SEFCOVIC
2 follow-up statements
089 
WWUS51 KCLE 112024
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
424 PM EDT THU AUG 11 2016

OHC063-147-175-112045-
/O.CON.KCLE.SV.W.0054.000000T0000Z-160811T2045Z/
WYANDOT OH-HANCOCK OH-SENECA OH-
424 PM EDT THU AUG 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHWESTERN WYANDOT...EASTERN HANCOCK AND WESTERN SENECA
COUNTIES...

AT 423 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FINDLAY...
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FINDLAY...FOSTORIA...NORTH BALTIMORE...ARLINGTON...ARCADIA...
VANLUE...VAN BUREN...NEW RIEGEL...CAREY...BLOOMDALE...
MOUNT BLANCHARD AND BAIRDSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4106 8369 4117 8369 4117 8342 4123 8342
      4124 8337 4092 8324 4089 8367
TIME...MOT...LOC 2023Z 255DEG 15KT 4104 8356 

HAIL...0.75IN
WIND...60MPH
 
$$

SEFCOVIC
337 
WWUS51 KCLE 112037
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
437 PM EDT THU AUG 11 2016

OHC063-147-175-112047-
/O.EXP.KCLE.SV.W.0054.000000T0000Z-160811T2045Z/
WYANDOT OH-HANCOCK OH-SENECA OH-
437 PM EDT THU AUG 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WYANDOT...EASTERN
HANCOCK AND WESTERN SENECA COUNTIES WILL EXPIRE AT 445 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4106 8369 4117 8369 4117 8342 4123 8342
      4124 8337 4092 8324 4089 8367
TIME...MOT...LOC 2035Z 254DEG 19KT 4104 8356 

$$

SEFCOVIC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:32 PM EDT, 24 minutes earlier.

Area forecast discussion, Aug 11, 3:32 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
332 PM EDT THU AUG 11 2016

.SYNOPSIS...
A cold front near minnesota will slowly move southeast across ohio
saturday night and sunday. Weak high pressure will spread east over
the area for early next week then a cold front will push into the
area for later next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY/...
The heat of the day convection will taper down by late evening but
not totally go away as the warm and humid airmass could still
support some widely sct activity the rest of the night as weak upper
disturbances push thru. Locally heavy rains will be possible with
the convection this evening. Lows tonight should only fall into the
low to mid 70s.

&&

.SHORT TERM /6 AM FRIDAY THROUGH SUNDAY NIGHT/...
Little change for fri as daytime heating will trigger numerous
shra/tsra with locally heavy rainfall. A slow moving cold front will
get closer to nw oh by daybreak sat and should help to support more
numerous storms and a little more organized convection which means a
somewhat increased risk for marginally severe storms.

The cold front will likely take all weekend to move se of the cwa so
a good threat for shra/tsra with locally heavy rain will continue
thru sun leading to an increased risk for flooding so a flood watch
may eventually be needed. By sun night...the threat for rain should
be shifting into the se half of the cwa.

Temps will gradually moderate a little cooler on the weekend but the
high humidity will not allow conditions to feel comfortable.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The blocking ridge over the eastern seaboard will finally begin to
move as an upper level helps break it down early next week. There
will still be a chance for rain Monday and Tuesday as the moisture
feed from the south is slow to cut off. The approach of the upper
level trough mid week will continue the chance for rain but not
expecting the torrential tropical-like rainfall going into the end
of the work week. The thermal profiles are slow to break down as
well so by mid week we should see more low to mid 80s for highs.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
Afternoon diurnally driven showers and thunderstorms have already
begun to develop at the time of this issuance. There is no
organized focusing mechanism driving these showers so there is no
clear way of timing their impact on the various terminals. Best
timing will be between now and 23Z. After sunset and the lack of
heating the coverage will dissipate. The lake breeze will turn
winds at CLE/ERI for the afternoon before becoming south
overnight. Winds will increase out of the SW on Friday which will
likely inhibit the lake breeze at least for CLE. Looking for
another round of afternoon convection on Friday.

OUTLOOK...Non-VFR possible in thunderstorms through the weekend.
Areas of non-VFR fog possible each morning.

&&

.MARINE...
Winds will remain light out of the s/sw overnight as weak high
pressure lingers over the area. The surface high off the east coast
will strengthen over the southeast U.S. on Friday...meanwhile an
area of low pressure will form over the upper lakes. This will
tighten the pressure gradient over the lake as southwest flow
increases to around 15 knots. This will continue as a cold front
approaches Friday Night into Saturday morning. The frontal boundary
is expected to stall over the lake and linger through the weekend.
As a result winds will go light and variable Saturday and Saturday
Night as a wave of low pressure moves along the front. By Sunday the
front should be south of the lake as the low moves east. Waves will
increase on Friday but should be below small craft criteria.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Adams
NEAR TERM...Adams
SHORT TERM...Adams
LONG TERM...Jamison
AVIATION...Jamison
MARINE...Jamison
Hazardous weather outlook, Aug 11, 5:21 AM EDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
521 AM EDT THU AUG 11 2016

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-121100-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
521 AM EDT THU AUG 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ANY THUNDERSTORM THAT DEVELOPS TODAY WILL HAVE THE POTENTIAL FOR
HEAVY RAINFALL AND THE POSSIBILITY OF LOCALIZED FLOODING.

HEAT INDICES WILL BE IN THE 90S TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS THAT DEVELOP FRIDAY AND THROUGH THE WEEKEND WILL
HAVE THE POTENTIAL FOR HEAVY RAINFALL AND THE POSSIBILITY OF
LOCALIZED FLOODING. THE COVERAGE OF STORMS IS EXPECTED TO BE
GREATEST THIS WEEKEND AS A SLOW MOVING COLD FRONT CROSSES THE
AREA.

HEAT INDICES WILL BE IN THE MID 90S TO NEAR 100 DEGREES ON
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-121100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
521 AM EDT THU AUG 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 11, 12:09 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1209 PM EDT THU AUG 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     2 S LEXINGTON           40.65N 82.59W
08/09/2016                   RICHLAND           OH   TRAINED SPOTTER

            SEVERAL TREES DOWN SOUTH OF LEXINGTON.

0801 PM     TSTM WND GST     MANSFIELD               40.76N 82.53W
08/09/2016  M53.00 MPH       RICHLAND           OH   ASOS

            A 53 MPH THUNDERSTORM WIND GUST WAS MEASURED BY AN
            AUTOMATED SENSOR AT MANSFIELD LAHM AIRPORT

1010 PM     TSTM WND DMG     CLEVELAND HEIGHTS       41.51N 81.56W
08/09/2016                   CUYAHOGA           OH   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN.

1010 PM     TSTM WND GST     1 NW HIGHLAND HEIGHTS   41.56N 81.49W
08/09/2016  M58.00 MPH       CUYAHOGA           OH   AWOS

            CUYAHOGA COUNTY AIRPORT. KCGF

1022 PM     TSTM WND DMG     MENTOR                  41.69N 81.33W
08/09/2016                   LAKE               OH   PUBLIC

            SEVERAL REPORTS OF TREES DOWN IN THE MENTOR AREA.

0120 AM     FLASH FLOOD      ERIE                    42.13N 80.09W
08/10/2016                   ERIE               PA   PUBLIC

            MANHOLE COVERS POPPED NEAR BAYFRONT. REPORTED THROUGH TV
            STATION WICU.

0125 AM     FLASH FLOOD      ERIE                    42.13N 80.09W
08/10/2016                   ERIE               PA   FIRE DEPT/RESCUE

            SEVERAL VEHICLES REPORTED STRANDED IN WATER.

0420 AM     FLASH FLOOD      2 SW ERIE               42.11N 80.11W
08/10/2016                   ERIE               PA   EMERGENCY MNGR

            FLASH FLOODING ACROSS SEVERAL AREAS OF MILLCREEK
            TOWNSHIP. LAKEFRONT DRIVE HARDEST HIT WITH 20-30 CARS
            STRANDED AND SEVERAL CARS FLOATING.

0502 AM     HEAVY RAIN       ERIE                    42.13N 80.09W
08/10/2016  M5.24 INCH       ERIE               PA   TRAINED SPOTTER

            3 INCHES FELL IN 30 MIN. STANDING WATER IN THE YARD.

&&

SEFCOVIC
Special weather statement, Aug 11, 2:07 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
207 PM EDT THU AUG 11 2016

OHZ014-111845-
ASHTABULA INLAND-
207 PM EDT THU AUG 11 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ASHTABULA COUNTY...

AT 206 PM EDT...A STRONG THUNDERSTORM WAS NEAR JEFFERSON...MOVING
EAST AT 15 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. TORRENTIAL RAINFALL IS
ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
CONNEAUT...JEFFERSON...ANDOVER...AUSTINBURG...ROAMING SHORES...
PIERPONT...CHERRY VALLEY...ROCK CREEK...
KELLOGGSVILLE AND PLYMOUTH CENTER.

LAT...LON 4158 8052 4159 8086 4180 8089 4191 8052
TIME...MOT...LOC 1806Z 262DEG 13KT 4169 8078

SEFCOVIC
Special weather statement, Aug 11, 2:59 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
259 PM EDT THU AUG 11 2016

OHZ009-019-111945-
ERIE-HURON-
259 PM EDT THU AUG 11 2016

...A STRONG THUNDERSTORM WILL AFFECT HURON AND SOUTHERN ERIE
COUNTIES...

AT 258 PM EDT...A STRONG THUNDERSTORM WAS NEAR WILLARD...OR 11 MILES
SOUTHWEST OF NORWALK...MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
NORWALK...WILLARD...MILAN...NORTHERN MILAN...MONROEVILLE...
BERLIN HEIGHTS AND NORTH FAIRFIELD.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4106 8284 4124 8283 4136 8249 4112 8234
      4099 8279 4100 8279
TIME...MOT...LOC 1858Z 243DEG 24KT 4111 8276

SEFCOVIC
Special weather statement, Aug 11, 3:26 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
326 PM EDT THU AUG 11 2016

OHZ006-112000-
WOOD-
326 PM EDT THU AUG 11 2016

...A STRONG THUNDERSTORM WILL AFFECT WOOD COUNTY...

AT 325 PM EDT...A STRONG THUNDERSTORM WAS NEAR WESTON...OR 11 MILES
SOUTHWEST OF BOWLING GREEN...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...WESTON...PEMBERVILLE...MILLBURY...HASKINS...LUCKEY...
BRADNER...GRAND RAPIDS...WAYNE...CYGNET...PORTAGE...JERRY CITY...
TONTOGANY...HOYTVILLE...CUSTAR...MILTON CENTER AND STONY RIDGE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4140 8388 4157 8342 4128 8342 4117 8388
TIME...MOT...LOC 1925Z 246DEG 19KT 4129 8384

SEFCOVIC
Special weather statement, Aug 11, 3:47 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT THU AUG 11 2016

OHZ003-006-112030-
LUCAS-WOOD-
347 PM EDT THU AUG 11 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WOOD AND LUCAS
COUNTIES...

AT 346 PM EDT...A STRONG THUNDERSTORM WAS NEAR WATERVILLE...OR NEAR
TONTOGANY...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
TOLEDO...BOWLING GREEN...PERRYSBURG...OREGON...SYLVANIA...ROSSFORD...
WATERVILLE...NORTHWOOD...WHITEHOUSE...HOLLAND...WESTON...MAUMEE...
OTTAWA HILLS...WALBRIDGE...MILLBURY...HASKINS...GRAND RAPIDS...
TONTOGANY...HARBOR VIEW AND STONY RIDGE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4173 8370 4173 8345 4172 8346 4172 8341
      4173 8339 4169 8330 4162 8338 4162 8342
      4158 8341 4130 8371 4138 8389 4145 8388
TIME...MOT...LOC 1946Z 211DEG 22KT 4143 8376

SEFCOVIC
Special weather statement, Aug 11, 3:50 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
350 PM EDT THU AUG 11 2016

OHZ017-112030-
HANCOCK-
350 PM EDT THU AUG 11 2016

...A STRONG THUNDERSTORM WILL AFFECT HANCOCK COUNTY...

AT 350 PM EDT...A STRONG THUNDERSTORM WAS OVER FINDLAY...MOVING EAST
AT 15 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. TORRENTIAL
RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
FINDLAY...FOSTORIA...MCCOMB...ARCADIA...RAWSON...VANLUE...
VAN BUREN...BLOOMDALE...BENTON RIDGE...MOUNT CORY AND BAIRDSTOWN.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4116 8387 4117 8358 4116 8342 4103 8341
      4100 8343 4099 8346 4095 8346 4095 8348
      4092 8348 4090 8387
TIME...MOT...LOC 1950Z 257DEG 14KT 4102 8367

SEFCOVIC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 2:07 PM EDTSpecial Weather StatementCLEAshtabula38 min
Aug 11, 2:26 PM EDTAreal Flood AdvisoryCLEAshtabula109 min
Aug 11, 2:50 PM EDTFlash Flood WarningCLEAshtabula3 hr
Aug 11, 2:59 PM EDTSpecial Weather StatementCLEHuron46 min
Aug 11, 3:11 PM EDTSpecial Marine WarningCLE64 min
Aug 11, 3:17 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull118 min
Aug 11, 3:26 PM EDTSpecial Weather StatementCLEWood34 min
Aug 11, 3:47 PM EDTSpecial Weather StatementCLELucas43 min
Aug 11, 3:50 PM EDTSpecial Weather StatementCLEHancock40 min
Aug 11, 4:20 PM EDTSpecial Marine WarningCLE55 min
Aug 11, 4:22 PM EDTSpecial Weather StatementCLELorain53 min
Aug 11, 4:30 PM EDTSevere Thunderstorm WarningCLECuyahoga45 min
Aug 11, 5:12 PM EDTSpecial Weather StatementCLECuyahoga, Geauga, Lake48 min
Aug 11, 5:58 PM EDTSpecial Weather StatementCLEGeauga62 min
Aug 11, 6:21 PM EDTSevere Thunderstorm WarningCLEAshtabula23 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.